# SDR DLM88060357

- Difficulty date: May 4, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 47,581 hours, 37,548 cycles
- Engine: Pwa JT8D219
- Engine time: 38,431 hours, 29,333 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7952170585
- Condition: Leaking
- Location: Lt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC SYSTEM QTY AT 4 WITH LIGHT ON SECURED.  LEFT HYDRAULIC SYSTEM QTY WENT TO 9 CONTINUED TO ATL.  REPLACED LEFT HYDRAULIC AFT FILTER PRESSURE MODULE PIPE ASSEMBLY AND ADJACENT BRAIDED HOSE.  SERVICE LEFT HYDRAULIC SYSTEM PER M/M.  RAN LEFT ENGINE, NO LEAKS NOTED.  APU WAS NOT RUNNING AT ANYTIME DURING THIS EVENT.
